MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU404020
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code c19- a review of the manufacturing record for the devices verified the lot met all pre-release specifications.The devices remain implanted and are not available for investigation.Also was involved: tgu404020/ 18245014 udi#: (b)(4).Code f28 was used to cover that the event is ongoing.No treatment was reported.The physician is monitoring the patient.According to the physician, there was no endoleak found on ct images.The cause of the aneurysm enlargement is unknown.Additional information was requested but was not available.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), possible adverse events and complications that may occur with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to aortic expansion ((e.G., aneurysm).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent treatment of a thoracic aortic aneurysm proximal to the brachiocephalic trunk, distal to the sinotubular junction (zone 0) with conformable gore® tag® thoracic endoprostheses and gore® tag® thoracic branch endoprostheses.On (b)(6) 2018, pre-treatment imaging showed that the maximum aneurysm/ lesion was 66mm.From on (b)(6) 2018 till on (b)(6) 2019 the aneurysm was stable 59mm.From on (b)(6) 2020 till on (b)(6) 2021, the maximum aneurysm/ lesion increased in size from 53mm to 62 mm.According to the physician, there was no endoleak found on ct images.The cause of the aneurysm enlargement is unknown.The event is ongoing.No treatment was reported.The physician is monitoring the patient.
 
Additional Manufacturer Narrative
Also was involved: tgu404020/ 18245014 udi# (b)(4).On february 13, 2023, the review of the manufacturing record for the tgu404020/ 18245014 verified the lot met all pre-release specifications.The device remains implanted and is not available for investigation.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16343338
Report Number2017233-2023-03709
Device Sequence Number12370253
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Model NumberTGU404020
Device Catalogue NumberTGU404020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age84 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite